Poisson-Nijenhuis structures

Yvette Kosmann-Schwarzbach; Franco Magri

Annales de l'I.H.P. Physique théorique (1990)

  • Volume: 53, Issue: 1, page 35-81
  • ISSN: 0246-0211

How to cite


Kosmann-Schwarzbach, Yvette, and Magri, Franco. "Poisson-Nijenhuis structures." Annales de l'I.H.P. Physique théorique 53.1 (1990): 35-81. <http://eudml.org/doc/76495>.

author = {Kosmann-Schwarzbach, Yvette, Magri, Franco},
journal = {Annales de l'I.H.P. Physique théorique},
keywords = {Poisson-Nijenhuis structure; Poisson-Lie group; complete integrability; deformation; dualization},
language = {eng},
number = {1},
pages = {35-81},
publisher = {Gauthier-Villars},
title = {Poisson-Nijenhuis structures},
url = {http://eudml.org/doc/76495},
volume = {53},
year = {1990},

AU - Kosmann-Schwarzbach, Yvette
AU - Magri, Franco
TI - Poisson-Nijenhuis structures
JO - Annales de l'I.H.P. Physique théorique
PY - 1990
PB - Gauthier-Villars
VL - 53
IS - 1
SP - 35
EP - 81
LA - eng
KW - Poisson-Nijenhuis structure; Poisson-Lie group; complete integrability; deformation; dualization
UR - http://eudml.org/doc/76495
ER -


  1. [1] M. Adler and P. Van Moerbeke, Kowalewski's asymptotic method, Kac-Moody Lie algebras and regularization, Comm. Math. Phys., T. 83, 1982, pp. 83-106. Zbl0491.58017MR648360
  2. [2] R. Aminou, Groupes de Lie-Poisson et bigèbres de Lie, Thèse, Université des Sciences et Techniques de Lille Flandres Artois, June 1988. Zbl0667.16006
  3. [3] K.H. Bhaskara and K. Viswanath, Calculus on Poisson manifolds, Bull. London Math. Soc., T. 20, 1988, pp. 68-72. Zbl0611.58002MR916078
  4. [4] K. H, BHASKARA and K. Viswanath, Poisson algebras and Poisson manifolds, Pitman Research Notes in Math., Longman, 1988. Zbl0671.58001MR960879
  5. [5] R. Bkouche, Structures (K, A)-linéaires, C. R. Acad. Sci. Paris, T. 262, série A, 1966, pp. 373-376. Zbl0139.25801MR197492
  6. [6] J.-L. Brylinski, A differential complex for Poisson manifolds, J. Differential Geometry, T. 28, 1988, pp. 93-114. Zbl0634.58029MR950556
  7. [7] C. Buttin, Les dérivations des champs de tenseurs et l'invariant différentiel de Schouten, C. R. Acad. Sci. Paris, T. 269, série A, 1969, pp. 87-89. Zbl0187.43904MR248662
  8. [8] E. Caccese, On some involution theorems on twofold Poisson manifolds, Lett. Math. Physics, T. 15, 1988, pp. 193-200. Zbl0652.58029MR948352
  9. [9] A. Coste, P. Dazord and A. Weinstein, Groupoïdes symplectiques, Publ. Dép. Math. Université de Lyon-I, 2/A, 1987. Zbl0668.58017
  10. [10] C.M. De Barros, Espaces infinitésimaux, Cahiers Topol. Géom. Diff., T. 7, 1965. 
  11. [11] C.M. De Barros, Opérateurs infinitésimaux sur l'algèbre des formes différentielles extérieures, C. R. Acad. Sci. Paris, T. 261, Groupe 1, 1965, pp. 4594-4597. Zbl0139.39803MR188926
  12. [12] I. Ya. Dorfman, Deformations of Hamiltonian structures and integrable systems, in Nonlinear phenomena and turbulence, Gordon and Breach, 1984. MR824793
  13. [13] H. Flaschka, The Toda lattice in the complex domain, in Algebraic Analysis, in honor of Sato, M. KASHIWARA and T. KAWAI Eds., Vol. 1, Academic Press, 1988. Zbl0688.58015MR992451
  14. [14] A. Frölicher and A. Nijenhuis, Theory of vector-valued differential forms, Part I. Derivations in the graded ring of differential forms, Indag. Math., T. 18, 1956, pp. 338- 350 and 351-359. Zbl0079.37502MR82554
  15. [15] I.M. Gel'Fand and I.Ya. Dorfman, Hamiltonian operators and the classical Yang–Baxter equation, Funct. Anal. Appl., T. 16, No. 4. 1982, pp. 241-248. Zbl0527.58018MR684122
  16. [16] J.C. Herz, Pseudo-algèbres de Lie, C. R. Acad. Sci. Paris, T. 236, 1953, I, pp. 1935- 1937 and II, pp. 2289-2291. Zbl0050.03201
  17. [17] H.G. Heuser, Functional Analysis, Wiley, New York1982. Zbl0465.47001
  18. [18] J. Huebschmann, Poison cohomology and quantization, J. für die Reine und Angew. Math. (to appear). Zbl0699.53037MR1058984
  19. [19] M.V. Karasev, Analogues of the objects of Lie group theory for nonlinear Poisson brackets, Math. U.S.S.R. Izvestiya, T. 28, No. 3, 1987, pp. 497-527 (in Russian, Izvestiya, T. 50, 1986). Zbl0624.58007MR854594
  20. [20] D. Kastler and R. Stora, Lie-Cartan pairs, J. Geom. and Physics, T. 2, No. 3, 1985. Zbl0593.17009MR851120
  21. [21] Y. Kosmann-Schwarzbach and F. Magri, Poisson-Lie groups and complete integrability, Part I. Drinfeld bigebras, dual extensions and their canonical representations, Ann. Inst. Henri Poincaré, série A (Physique théorique), T. 49, No. 4, 1988, pp. 433- 460, Parts II and III in preparation. Zbl0667.16005MR988946
  22. [21 a] Y. Kosmann-Schwarzbach, The modified Yang-Baxter equation and bihamiltonian structures, in Differential Geometric Methods in Theoretical Physics (Chester, August 1988), A. SOLOMON Ed., World Scientific, Singapore, 1989, pp. 12-25. MR1124411
  23. [22] B. Kostant, The solution to a generalized Toda lattice and representation theory, Adv. in Math., T. 34, 1979, pp. 195-338. Zbl0433.22008MR550790
  24. [23] J.-L. Koszul, Crochet de Schouten-Nijenhuis et cohomologie, in Elie Cartan et les mathématiques d'aujourd'hui, Société Mathématique de France, Astérisque, hors série, 1985, pp. 257-271. Zbl0615.58029MR837203
  25. [24] I.S. Krasil'Shchik, Schouten bracket and canonical algebras, in Global Analysis III, Lect. Notes Math., No. 1334, 1988, pp. 79-110. Zbl0661.53059MR964696
  26. [25] J. Lehmann-Lejeune, Étude des formes différentielles liées à certaines G-structures, C. R. Acad. Sci. Paris, T. 260, Groupe 1, 1965, pp. 1838-1841. Zbl0135.40503MR180943
  27. [26] J. Lehmann-Lejeune, Intégrabilité des G-structures définies par une 1-forme 0-déformable à valeurs dans le fibré tangent, Ann. Inst. Fourier, Grenoble, T. 16, No. 2, 1966, pp. 329-387. Zbl0145.42103MR212720
  28. [27] A. Lichnerowicz, Les variétés de Poisson et leurs algèbres de Lie associées, J. Diff. Geom., T. 12, 1977, pp. 253-300. Zbl0405.53024MR501133
  29. [28] Jiang-Hua Lu and A. Weinstein, Poisson Lie groups, dressing transformations and Bruhat decompositions, J. Diff. Geometry, T. 31, 1990, pp. 501-526. Zbl0673.58018MR1037412
  30. [29] K. Mackenzie, Lie groupoids and Lie algebroids in Differential Geometry, London Math. Soc. Lect. Notes, No. 124, Cambridge University Press, 1987. Zbl0683.53029
  31. [30] F. Magri and C. Morosi, A geometrical characterization of integrable Hamiltonian systems through the theory of Poisson-Nijenhuis manifolds, Quaderno, S 19, 1984, University of Milan. 
  32. [31] F. Magri, C. Morosi and O. Pagnisco, Reduction techniques for infinite-dimensional Hamiltonian systems: Some ideas and applications, Comm. Math. Phys., T. 99, 1985, pp. 115-140. Zbl0602.58017MR791643
  33. [31 a] F. Magri, Geometry and soliton equations, in La Mécanique Analytique de Lagrange et son héritage, Collège de France, September 1988 (to appear). MR1362129
  34. [32] Sh. Majid, Non-commutative-geometric Groups by a Bicrossproduct construction: Hopf algebras at the Planck scale, Ph. D. Thesis, Harvard University, August 1988. 
  35. [33] P. Michor, Remarks on the Schouten-Nijenhuis bracket, Rendiconti Circ. Mat. Palermo (2), Suppl. No. 16, 1987, pp. 207-215. Zbl0646.53013MR946726
  36. [34] E. Nelson, Tensor Analysis, Princeton University Press, 1967. Zbl0152.39001
  37. [35] A. Nijenhuis and R.W. Richardson Jr., Deformations of Lie algebra structures, J. Math. and Mech., T. 17, No. 1, 1967, pp. 89-105. Zbl0166.30202MR214636
  38. [36] R. Ouzilou, Hamiltonian actions on Poisson manifolds, in Symplectic Geometry, A. CRUMEYROLLE and J. GRIFONE Eds., Research Notes in Math., No. 80, Pitman, 1983. Zbl0514.58010MR712169
  39. [37] R.S. Palais, The Cohomology of Lie rings, Proc. Symp. Pure Math., 3, Amer. Math. Soc., 1961, pp. 130-137. Zbl0126.03404MR125867
  40. [38] J. Pradines, Théorie de Lie pour les groupoides différentiables. Calcul différentiel dans la catégorie des groupoïdes infinitésimaux, C. R. Acad. Sci. Paris, T. 264, série A, 1967, pp. 245-248. Zbl0154.21704MR216409
  41. [39] G.S. Rinehart, Differential forms on general commutative algebras, Trans. Amer. Math. Soc., T. 108, 1963, p. 195-222. Zbl0113.26204MR154906
  42. [40] J.A. Schouten, On the differential operators of first order in tensor calculus, Conv. di Geom. Differen., 1953, Cremonese, Rome, 1954. Zbl0052.38204MR63750
  43. [41] M.A. Semenov-Tian-Shansky, What is a classical r-matrix?, Funct. Anal. Appl., T. 17, No. 4, 1983, pp. 259-272. Zbl0535.58031
  44. [42] A. Weinstein, Some remarks on dressing transformations, J. Fac. Sci. Univ. Tokyo, Sect. 1 A, Math., T. 36, 1988, pp. 163-167. Zbl0653.58012MR931446
  45. [43] H. Yoshida, Integrability of generalized Toda lattice systems and singularities in the complex t-plane, in Nonlinear Integrable Systems, Classical Theory and Quantum Theory, World Scientific, Singapore, 1983. Zbl0566.70021MR725708

Citations in EuDML Documents

  1. Izu Vaisman, Complementary 2-forms of Poisson structures
  2. Janusz Grabowski, Paweŀ Urbański, On characterization of Poisson and Jacobi structures
  3. Pantelis A. Damianou, Rui Loja Fernandes, Integrable hierarchies and the modular class
  4. Yvette Kosmann-Schwarzbach, Modular vector fields and Batalin-Vilkovisky algebras
  5. Ping Xu, Hyper-Lie Poisson structures
  6. Yvette Kosmann-Schwarzbach, From Poisson algebras to Gerstenhaber algebras
  7. Yvette Kosmann-Schwarzbach, Juan Monterde, Divergence operators and odd Poisson brackets

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.